# SDR CA051205001

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hose
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT T/O WHEN L/G WAS SELECTED 'UP', ABNORMAL IND LIGHTS WERE OBSERVED ON THE GEAR SELECTOR ANNUNCIATOR PANEL.  IN ADDITION NR 2 OUTBOARD SPOILER CAUTION LIGHTS ILLUMINATED WITH NR 2 HYD SYSTEM IND GAUGES BOTH AT ZERO.  FOLLOWING A MANUAL GEAR EXTENSION, A/C RETURNED TO BASE WHERE A LANDING WAS CARRIED OUT W/O INCIDENT.  ENGINEERING INVESTIGATION REVEALED THAT A PRESSURE FLEXIBLE HOSE TO THE NLG DRAG STRUT RETRACTION ACTUATOR HAD RUPTURED LIBERATING THE HYDRAULIC FLUID CONTENT FROM THE NR 2 HYDRAULIC SYSTEM.  BOTH NLG RETRACTION ACTUATOR FLEXIBLE HOSES WERE REPLACED, NR2 HYD SYSTEM CONTENT REPLENISHED AND THE SYSTEM BLEED IAW MM REQUIREMENTS.  RELATED TO SERVICE DIFFICULTY ALERT AL-2003-11.
